Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 846165, 11 pages
Research Article

On the Idempotent Solutions of a Kind of Operator Equations

School of Mathematics Science, South China Normal University, Guangzhou 510631, China

Received 11 March 2011; Accepted 19 April 2011

Academic Editors: F. Messine and F. Tadeo

Copyright Β© 2011 Chun Yuan Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun Yuan Deng, “On the Idempotent Solutions of a Kind of Operator Equations,” ISRN Applied Mathematics, vol. 2011, Article ID 846165, 11 pages, 2011. doi:10.5402/2011/846165